# SDR SWAA040098

- Difficulty date: January 10, 2004
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 55,468 hours, 41,565 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EVAC SLIDES OUT OF ADJUST.  ADJUSTED R2 DOOR EVAC SLIDES PER MM.
